Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Spotting and SE on Jolessa, switched without break to Loestrin..,still spotting. :(
    avatar
    An_250262 posted:
    Was on Jolessa, it gave me cramps and made me moody, and in the middle of the second pack I was spotting pretty noticeably, not enough to fill a tampon but enough where I had to at least wear a liner.

    I got over the way Jolessa made me feel so I switched to Loestrin24Fe...but I just took the new pills right away and didn't allow myself to have a "period" since I figured I was still spotting. Well I still am on the Loestrin24fe, I think I feel better still than the Jolessa but I'm frustrated that I'm spotting almost as much on Loestrin a little bit of cramping too but again I believe I'm all around better than when I was on the Loestrin...except that I'm spotting every day still.

    I've only been taking the new Loestrin for two weeks, should I stick it out? Or should I stop taking them for a beat, have a "normal" period and then start again and hope for the best? Seems so silly to be bleeding for nearly a month...but it's probably my fault for switching pills will no break?

    I've had a full STD test since my last partner and I'm clean. The blood was red on the Jolessa, then was more brown and "chunky" when I first switched to Loestrin, now the past few days its been more red and a little heavier but no stringy chunky brown. Do these changes mean anything also?

    Thoughts and advice would be wonderful.
    Reply
     
    avatar
    tlkittycat1968 responded:
    You've only been on the new pill for a two weeks and it can take a few weeks for your body to adjust to a new birth control. I'd wait a few weeks before doing anything.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.